# SDR AU960573

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Unit
- Part number: 9787320012
- Condition: Faulty
- Location: Flap Drive Sys
- Component: FDWU95
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP DRIVE WARNING UNIT FAULTY
